Volume 28, Number 1

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 1, 28 (2010). Abstract
pdf
Full Article

Antti Hannukainen, Sergey Korotov and Michal Krizek
Nodal O(h4)-Superconvergence in 3D by Averaging Piecewise Linear, Bilinear, and Trilinear FE Approximation
J. Comp. Math., 28 (2010), pp. 1-10. Abstract
pdf
Full Article

Long Chen and Hengguang Li
Superconvergence of Gradient Recovery Schemes on Graded Meshes for Corner Singularities
J. Comp. Math., 28 (2010), pp. 11-31. Abstract
pdf
Full Article

Sebastian Franz, Torsten Linss, Hans-Gorg Roos and Sebastain Schiller
Uniform Superconvergence of a Finite Element Method with Edge Stabilization for Convection-Diffusion Problems
J. Comp. Math., 28 (2010), pp. 32-44. Abstract
pdf
Full Article

Aihui Zhou
Multi-Level Adaptive Corrections in Finite Dimensional Approximations
J. Comp. Math., 28 (2010), pp. 45-54. Abstract
pdf
Full Article

Tang Liu, Ningning Yan and Shuhua Zhang
Richardson Extrapolation and Defect Correction of Finite Element Methods for Optimal Control Problem
J. Comp. Math., 28 (2010), pp. 55-71. Abstract
pdf
Full Article

Lingfeng Niu and Yaxiang Yuan
A New Trust-Region Algorithm for Nonlinear Constrained Optimization
J. Comp. Math., 28 (2010), pp. 72-86. Abstract
pdf
Full Article

Lei Yi, Kyoungsun Kim and Gen Nakamura
Numerical Implementation for a 2-D Thermal Inhomogeneity Through the Dynamical Probe Method
J. Comp. Math., 28 (2010), pp. 87-104. Abstract
pdf
Full Article

Chong Chen and Guoliang Xu
Construction of Geometric Partial Differential Equations for Level Sets
J. Comp. Math., 28 (2010), pp. 105-121. Abstract
pdf
Full Article

Luca Dedé
Reduced Basis Method for Parametrized Elliptic Advection-Reaction Problems
J. Comp. Math., 28 (2010), pp. 122-148. Abstract
pdf
Full Article